Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes allergic reactions to Ponstan?

hallo my name is anne, i gave my 3 year old ponstan suspension & he reacted to it i.e. he had big rashes all over the body with more concentration on the elbow, palm of his hand & feet & his bum funny enough the tip of the rashes were all black in colour so i had too discontinue usage, explain what causes such reaction.
Fri, 16 Oct 2015
Report Abuse
Pediatrician 's  Response
Hi, ponstan is a commonly used drug for fever, some children has allergies to particular drugs like some people have allergy to dust. You should maintain a record of drugs from whom your child is allergic and whenever you go to the doctor you should carry this drug list with you so that the doctor should not prescribe these drugs. Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


What causes allergic reactions to Ponstan?

Hi, ponstan is a commonly used drug for fever, some children has allergies to particular drugs like some people have allergy to dust. You should maintain a record of drugs from whom your child is allergic and whenever you go to the doctor you should carry this drug list with you so that the doctor should not prescribe these drugs. Take care.